- advertisement -

Happy 13th B-day.....NOT!

Discussion in 'Parents Off Topic' started by lynn, Aug 26, 2010.

  1. lynn

    lynn Approved members

    Joined:
    Sep 2, 2006
    Messages:
    3,112
    My daughter turned 13 a few hours ago. She has been so excited to have this birthday so she could sign up for facebook! We decided to stay up until midnight to get her going.

    She started taking methotrexate for her arthritis on Tuesday night. The doctor warned us that it would be a bit rough the day after. We didn't expect it to be as rough as it was. She woke up feeling like her bones were aching. Her mouth started hurting halfway through the day. And by ten o'clock at night she was having pretty severe stomach pain.

    We got her set up on facebook while she tried to swallow down the puke. By the time she was able to fall asleep around 3:30 she was writhing in pain on the couch with the heating pad on her stomach and two Rolaid soft chews in her.

    I now have another disease to despise. I now have another child to watch suffer while I can't do anything to help. I now have another reason to stay up all night.

    I'm so exhausted.
     
  2. MikailasMom

    MikailasMom Approved members

    Joined:
    Dec 13, 2009
    Messages:
    383
    Lynn,

    Your post broke my heart! It really hits home when you have to stand by and watch helplessly as our babies suffer :( I am svs your dd big 13 was ruined! (((hugs)))
     
  3. Mom2Deacon

    Mom2Deacon Approved members

    Joined:
    Jul 28, 2007
    Messages:
    2,971
    Oh Lynn my heart is breaking with you. I hope she wakes up and feels better but what an awful start to her birthday.

    --Sara
     
  4. Ellen

    Ellen Senior Member

    Joined:
    Oct 22, 2005
    Messages:
    8,240
    How awful :-(.

    Per the web "The most common side effects include upset stomach, nausea, vomiting, loss of appetite, diarrhea, or mouth sores. If these develop, you should contact your doctor immediately. A change in the dose or in how you take your methotrexate may reduce these side effects.

    I hope they can adjust things so it's not so extreme.
     
  5. Lee

    Lee Approved members

    Joined:
    Oct 5, 2006
    Messages:
    9,633
    Poor girl...
     
  6. valerie k

    valerie k Approved members

    Joined:
    Feb 19, 2008
    Messages:
    1,510
    aaawwwww


    happy birthday to your sweet little girl. Face book is quite an honor. My duaghter does facebook... she has so many stray cats to give away LOL the games can be quite addicting...
     
  7. lynn

    lynn Approved members

    Joined:
    Sep 2, 2006
    Messages:
    3,112
    Thanks, Ellen. I plan to call today about it. From my reading it sounds like he started her on a pretty high dose so I am hoping that it can be lowered and worked up.

    Thank you everybody else too. She is up and feeling better. She is still having a stomach ache but has said it is tolerable.
     
  8. sisterbeth43

    sisterbeth43 Approved members

    Joined:
    Oct 14, 2007
    Messages:
    2,908
    Lynn so sorry to hear this. Will keep you all in my prayers.
     
  9. MamaBear

    MamaBear Approved members

    Joined:
    Jul 20, 2010
    Messages:
    1,906
    I'm so sorry. I hope when she is feeling better you get a chance to celebrate.
     
  10. Becky Stevens mom

    Becky Stevens mom Approved members

    Joined:
    Oct 14, 2008
    Messages:
    8,719
    Oh Lynn Im so sorry:( That poor sweet child. That poor sweet Momma. I hope your daughter was happy about setting up her FB account and that she is feeling better today so that she can start friending people and playing Farmville or Frontierville. I pray for you and your family every night and will keep doing that
     
  11. zakksmom

    zakksmom Approved members

    Joined:
    Dec 27, 2009
    Messages:
    245
    ((((((Big cyber hugs to you)))))
     
  12. RosemaryCinNJ

    RosemaryCinNJ Approved members

    Joined:
    Mar 9, 2008
    Messages:
    3,571
    Lynn...Im sorry I am reading this a little later after you posted it...I too am so sorry this happened to her...hopefully the med can be adjusted some ...:( its so not fair..one chronic illness is enough but when our kids have another on top of it..its downright sucks!!!
    Thinking of you...and saying a prayer that your daughter is feeling better..xoxox
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice